# SDR SWAA2023012794985

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 10,752 hours, 4,689 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Locked
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAP HANDLE SELECTED TO POSITION 5. FLAPS DID NOT MOVE. LANDED VIA ALTERNATE FLAP EXTENSION AHM MX MSG 27-52260 SEE TASK INFO TAB-ATTACHMENTS FOR AHM REPORT<[01] R/R RIGHT FLAP PSN XMITTER PER AMM 27-58-01 OPS CK GOOD
